Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 32, Number 1

All articles in this issue are freely accessible.

Some mathematical models for population dynamics that lead to segregation
Morton E. Gurtin.
Quart. Appl. Math. 32 (1974), 1-9
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 437132
On the differential equation of a rapidly rotating slender rod
W. D. Lakin.
Quart. Appl. Math. 32 (1974), 11-27
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99690
Motion of a compressible plate driven by shock or detonation
W. C. Rivard and Ray Engelke.
Quart. Appl. Math. 32 (1974), 29-43
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99689
Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations
H. O. Fattorini and D. L. Russell.
Quart. Appl. Math. 32 (1974), 45-69
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 510972
Motion of an explosive-induced plane shock wave
W. Fickett.
Quart. Appl. Math. 32 (1974), 71-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99688
Necessary conditions for divergence in linear elastic systems
J. A. Walker.
Quart. Appl. Math. 32 (1974), 85-87
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 475141
A formal expansion procedure for the solitary wave problem
Bernard Epstein.
Quart. Appl. Math. 32 (1974), 89-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 443556
Errata: “On the plane sections method for functions of two variables” (Quart Appl. Math. 30 (1972/73), 481–490)
T. L. McCoy.
Quart. Appl. Math. 32 (1974), 99
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 427675

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website